# SDR QXEA200700443

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,889 hours, 28,864 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Handset
- Condition: Inoperative
- Location: Intercom
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2227 - FA UNABLE TO HEAR COMMUNICATION FROM FLIGHT DECK.  CAPTAIN AND FO PA WORK OK.  FLIGHT DECK ABLE TO HEAR FA.  MAINTENANCE REPLACED FA HANDLE ASSEMBLY.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
